MathSciNet Relay Station
MathSciNet bibliographic data
MR1826992 37C25 (37C05 37C20 37D99)
Kaloshin, Vadim Yu.; Hunt, Brian R. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms. I. Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 17–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement